3 major medications that could harm your dog, and cause a toxicity.
We need to be aware of what human drugs could harm our dogs and avoid using them. Or at least
make sure they are safely put away out the reach of children and pets.
Many medications are safe for humans but are extremely dangerous for our pets.
Never use any medications without first consulting your dog’s vet.
Aspirin causes stomach upset, in our dogs. Aspirin also interfere with blood clotting factors,
so if your dog is bleeding or has cuts they may take longer to heal and for the bleeding to stop.
Some dogs are given coated Aspirin as an anti-inflammatory but only under Veterinary’s direction.
Ibuprofen is a drug we use for pain and anti-inflammatory unfortunately this drug is too easy to
Over dose our pets causing a toxicity. Ibuprofen will cause stomach ulcers and kidney problems.
Acetaminophen (Tylenol) is another widely used drug by humans, fatal to cats, but will cause
huge stomach upset, loss of appetite, vomiting, diarrhea, contact your dog’s veterinarian if you
suspect your dog has got into any of these over the counter drugs.